# SDR 96ZZZM201

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 398
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION BETWEEN UPPER SKIN AND REAR SPAR CAP, WS 398.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER ARA 8915 AND SRM 57-30-03, FIGURE 9.  (M)
